Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 2, 2022, 9:47 AM EST for Forsyth County, Georgia. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2022, 9:47 AM EST (14:47 UTC)
- Expired
- Jan 2, 2022, 9:06 PM EST
- In force
- 11 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.74 ft at Jan 2, 2022, 2:00 PM EST.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
956
WGUS42 KFFC 021447
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
947 AM EST Sun Jan 2 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County.
For the Big Creek...including Cumming, Alpharetta, Roswell...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC117-030300-
/O.NEW.KFFC.FL.W.0005.220102T1447Z-000000T0000Z/
/CMGG1.1.ER.220102T1339Z.220102T1345Z.000000T0000Z.UU/
947 AM EST Sun Jan 2 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Big Creek near Cumming.
* WHEN...From this morning until further notice.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Sunday the stage was 5.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EST Sunday was 6.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$1 follow-up statement
687
WGUS82 KFFC 030206
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
906 PM EST Sun Jan 2 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County.
GAC117-030315-
/O.CAN.KFFC.FL.W.0005.000000T0000Z-220103T0206Z/
/CMGG1.1.ER.220102T1339Z.220102T1345Z.000000T0000Z.UU/
906 PM EST Sun Jan 2 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Creek near Cumming.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Sunday the stage was 6.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EST Sunday was 6.1 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 2, 6:44 AM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 2, 6:44 AM EST, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 644 AM EST Sun Jan 2 2022 .PREV DISCUSSION... /Issued 406 AM EST Sun Jan 2 2022/ SHORT TERM /Today through Monday/... Deep Gulf moisture remains across the area with southwest flow continuing ahead of the cold front beginning to enter northwest Georgia early this morning. Temperatures ahead of the front remain in the lower to mid 70s, with dewpoint temperatures in the low er to mid 60s. Ahead of the surface front a line of convection is slowly sagging to the south and southeast with the line of convection entering northern portions of the Atlanta metropolitan areas currently. Expect the convection to move through southern metropolitan Atlanta areas and Athens through 10 am and move into central Georgia by late morning and early afternoon, exiting east central Georgia towards midnight. Central Georgia remains under a marginal threat for severe weather this afternoon where the atmosphere will remain strongly sheared and unstable. The main threats will be strong to damaging winds, but cannot rule out an isolated tornado. With the already wet soils from recent heavy rains, locally heavy rainfall could produce flash flooding as well. By this evening wraparound moisture will spread additional showers across portions of north and central Georgia. Models are coming into good agreement as far as cutting the upper low across north Georgia around midnight. Models are now trekking the upper low further south across north Georgia. Between CAA already infiltrating the area and the upper low, expect a transition to light rain/snow showers and to a period of all snow across portions of north Georgia between 2-8am tomorrow morning. Portions of the north Atlanta metropolitan area could see a dusting of snow - generally less than 0.25 inch with the higher elevations could see up to 2 inches. As the upper low pulls away from the area Monday, skies will clear with good sunshine expected across much of the area by mid to late morning, so any snow should melt quickly. Temperatures today will hold steady or warm slightly behind the fronts, with colder than normal temperatures expected tonight and tomorrow. Atwell LONG TERM /Monday Night through Saturday/... The beginning of the long term forecast brings us a reprieve from the busy weather we started the year with. As the low pressure system moves off the coast of New England, high pressure begins to build back in at the surface. Max daily temperatures return to more seasonal ranges with highs in the 40s and 50s for the extended period. Low temperatures from the upper 20s to 30s on Tuesday follow a general warming trend through Thursday when the next disturbance sweeps through the forecast area. While the surface flow ahead of the trough is primarily easterly, the airmass does not recover much in terms of moisture (PWATS still trending ~0.8-1.0") and total rainfall amounts remain between 0.25-0.5" primarily north of the I- 20 corridor. Temperatures plummet (widespread 20s primarily along and north of the I-85 corridor) behind the cold front Thursday night into Friday morning. As such, this system will need to be monitored for any winter precipitation potential. At this time there is some uncertainty over timing of the frontal feature and moisture amounts to be able to dig into those details confidently. We return to quiet and dry conditions at the end of the long term forecast period. KAL AVIATION... 06Z Update... MVFR at TAF sites will prevail with patchy IFR possible just ahead of the convection moving through the ATL are and AHN TAF sites between 11-18Z and the CSG/MCN TAF sites 16-24Z. Light Showers will be possible again after 00z all TAF sites. Cigs/Visibility will remain mostly MVFR through 22-24Z with IFR through the overnight hours. Winds will be SW near 10-15kts with gusts to 25-30 kts with W winds at 5-10kts as the front moves through and NW winds with speeds of 10kts and gusting to 20-30kts after 02Z. //ATL Confidence...06Z Update... Medium confidence on CIGs, medium to high confidence all other elements. Atwell && .AVIATION... 12Z Update... TAF sites are a mixed of MVFR/VFR as convection moving through the ATL area and AHN TAF sites currently. Convection should continue off and on through 22Z with best timing for CSG/MCN sites between 18-24Z. Light Showers will be possible again after 00z all TAF sites. Cigs/Visibility will remain mostly MVFR/VFR through 22-24Z with CIGs deteriorating to IFR after 02Z. Winds will be SW near 10-15kts with gusts to 25kts through 20-22Z, then W winds at 5-10kts should prevail as the front moves through and NW winds with speeds of 10kts and gusting to 20-30kts after 02Z. //ATL Confidence...12Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 67 38 52 30 / 90 90 30 0 Atlanta 66 34 44 31 / 90 80 10 0 Blairsville 62 28 41 25 / 60 90 20 0 Cartersville 64 32 43 27 / 70 90 10 0 Columbus 70 36 50 32 / 100 70 0 0 Gainesville 65 36 48 31 / 80 90 20 0 Macon 72 39 52 32 / 100 80 5 0 Rome 65 33 45 27 / 60 90 10 0 Peachtree City 66 34 46 28 / 90 80 5 0 Vidalia 78 44 54 34 / 90 80 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to 9 AM EST Monday for the following zones: Catoosa...Chattooga...Dade...Dawson... Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens... Towns...Union...Walker...White...Whitfield. && SHORT TERM...Atwell LONG TERM....KAL AVIATION...Atwell
Hazardous weather outlook, Jan 2, 5:09 AM EST, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 509 AM EST Sun Jan 2 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 509 AM EST Sun Jan 2 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of showers and thunderstorms will move across portions of north and central Georgia today. Some of the storms could become strong to severe. The primary threats will be damaging wind gusts, periods of heavy rain, and isolated brief tornadoes. A Winter Weather Advisory is in effect from midnight tonight to 9AM Monday for portions of far North Georgia. Rain showers transitioning to snow are possible beginning tonight. Slow down and use caution when driving as roads may be hazardous. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Snow showers are possible through early Monday morning, especially in areas of high terrain in the north Georgia mountains. Up to two inches of snow are possible and winds could gust as high as 35 mph at elevations above 2000 feet. Snow accumulations of up to one inch are possible elsewhere. Please use caution when driving as roads may become slick. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today across portions of north and central Georgia.
In the hours before
Special weather statement, Jan 2, 6:11 AM EST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EST Sun Jan 2 2022
GAZ066-067-078-021145-
Harris GA-Troup GA-Meriwether GA-
611 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of northwestern
Meriwether, Troup and northwestern Harris Counties through 645 AM
EST...
At 610 AM EST, a line of strong thunderstorms was along a line
extending from near Abbottsford to near Denson, and moving east at 55
mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, West Point, Hogansville, Lone Oak, Mountville, Cannonville,
Louise, State Line Park, Abbottsford, Piedmont Heights, Hillcrest,
Big Springs, Wares Crossroads, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake, Long Cane and Saint Marks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3320 8486 3319 8486 3320 8485 3322 8479
3281 8493 3279 8515 3281 8517 3283 8517
3285 8515 3286 8519 3309 8523
TIME...MOT...LOC 1110Z 250DEG 47KT 3307 8515 3289 8529
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 2, 6:33 AM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 AM EST Sun Jan 2 2022
GAZ053-054-056-057-067-068-070-021200-
Fayette GA-Lamar GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
633 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, northern Pike,
southwestern Henry, southeastern Coweta and northwestern Lamar
Counties through 700 AM EST...
At 633 AM EST, a line of strong thunderstorms was along a line
extending from Turin to Rocky Mount, and moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Peachtree City, Hampton, Senoia, Milner, Brooks,
Williamson, Turin, Orchard Hill, Haralson, Woolsey, Sunny Side, East
Griffin, Starrs Mill, Walker Mill, Hollonville, Rover, Luella and
Highland Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3332 8468 3336 8439 3335 8435 3336 8435
3338 8418 3326 8412 3309 8416 3313 8469
TIME...MOT...LOC 1133Z 262DEG 38KT 3331 8463 3317 8464
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 2, 6:36 AM EST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 AM EST Sun Jan 2 2022
GAZ066-067-078-021200-
Harris GA-Troup GA-Meriwether GA-
636 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of southwestern
Meriwether, southeastern Troup and northern Harris Counties through
700 AM EST...
At 635 AM EST, a line of strong thunderstorms was along a line
extending from West Point to near Beans Mill, and moving east at 55
mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, West Point, Pine Mountain, F.d. Roosevelt State Park,
Durand, Jones Crossroads and Whitesville-Pine Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3288 8518 3294 8469 3271 8481 3270 8512
3272 8512 3274 8511 3274 8513 3276 8514
3277 8514 3278 8512 3281 8517 3283 8517
3285 8515 3286 8519
TIME...MOT...LOC 1135Z 260DEG 48KT 3287 8516 3272 8524
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 2, 6:38 AM EST, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 AM EST Sun Jan 2 2022
GAZ067-068-021215-
Meriwether GA-Pike GA-
638 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of central Meriwether
and southwestern Pike Counties through 715 AM EST...
At 638 AM EST, a line of strong thunderstorms was along a line
extending from Mountville to near Baughs Crossroads, and moving east
at 40 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greenville, Woodbury, Molena, Gay, Stovall, Harris City, Odessadale
and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3310 8483 3313 8469 3311 8446 3297 8452
3297 8453 3296 8452 3292 8486 3299 8487
TIME...MOT...LOC 1138Z 265DEG 34KT 3305 8486 3289 8497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 2, 6:59 AM EST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 AM EST Sun Jan 2 2022
GAZ048-056>060-067>071-078-079-021245-
Harris GA-Butts GA-Putnam GA-Monroe GA-Jasper GA-Meriwether GA-
Newton GA-Talbot GA-Pike GA-Henry GA-Lamar GA-Upson GA-Spalding GA-
659 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of eastern Spalding,
southeastern Meriwether, Pike, northern Monroe, Upson, Butts, south
central Newton, northeastern Harris, northwestern Putnam,
southeastern Henry, Jasper, Talbot and Lamar Counties through 745 AM
EST...
At 658 AM EST, a line of strong thunderstorms was along a line
extending from near Jenkinsburg to near Hamilton, and moving east at
35 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Hamilton, Talbotton, Locust Grove, Manchester, Pine
Mountain, Woodbury, Waverly Hall, Flovilla, Milner, Warm Springs,
Woodland, Jenkinsburg and Molena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3269 8506 3342 8405 3342 8339 3314 8377
3313 8381 3311 8380 3264 8442
TIME...MOT...LOC 1158Z 269DEG 32KT 3338 8405 3274 8492
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 2, 7:53 AM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
753 AM EST Sun Jan 2 2022
GAZ059-071-072-082-021330-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
753 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of northern Bibb,
eastern Monroe, Jones and southeastern Jasper Counties through 830 AM
EST...
At 753 AM EST, a line of strong thunderstorms was along a line
extending from near Juliette to near Russellville, and moving east at
50 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Forsyth, Gray, Payne, Payne City, Postell, Bradley, Wayside,
Round Oak, Russellville, Wesleyan, Arkwright, Juliette, James,
Bolingbroke, Dames Ferry, Greenberry Crossroads, Clinton, Jarrell
Plantation and Cross Keys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3289 8404 3322 8378 3318 8355 3317 8355
3317 8354 3316 8346 3298 8341 3280 8364
TIME...MOT...LOC 1253Z 286DEG 42KT 3314 8375 3294 8391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 9:08 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 39 hr |
| Jan 1, 9:46 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| Jan 1, 9:52 PM EST | Tornado Warning | FFC | Dade, Walker | 8 min |
| Jan 2, 1:35 AM EST | Special Weather Statement | FFC | Chattooga | 25 min |
| Jan 2, 2:59 AM EST | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jan 2, 3:17 AM EST | River Flood Warning | FFC | Dade | 7 hr |
| Jan 2, 4:06 AM EST | Special Weather Statement | FFC | Cobb, Paulding | 24 min |
| Jan 2, 4:09 AM EST | Winter Weather Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 29 hr |
| Jan 2, 4:30 AM EST | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jan 2, 4:39 AM EST | Special Weather Statement | FFC | Carroll, Douglas | 36 min |
| Jan 2, 4:59 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 31 min |
| Jan 2, 5:14 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 31 min |
| Jan 2, 5:51 AM EST | Special Weather Statement | FFC | Troup | 24 min |
| Jan 2, 6:11 AM EST | Special Weather Statement | FFC | Troup | 34 min |
| Jan 2, 6:33 AM EST | Special Weather Statement | FFC | Spalding | 27 min |
| Jan 2, 6:36 AM EST | Special Weather Statement | FFC | Harris | 24 min |
| Jan 2, 6:38 AM EST | Special Weather Statement | FFC | Meriwether | 37 min |
| Jan 2, 6:59 AM EST | Special Weather Statement | FFC | Butts, Harris, Jasper, Lamar, Monroe, Pike and 2 more | 46 min |
| Jan 2, 7:53 AM EST | Special Weather Statement | FFC | Jones, Monroe | 37 min |
| Jan 2, 12:54 PM EST | River Flood Warning | FFC | Whitfield | 21 days |
| Jan 2, 1:50 PM EST | Special Weather Statement | FFC | Wilcox | 25 min |
| Jan 2, 2:10 PM EST | Special Weather Statement | FFC | Telfair | 35 min |
| Jan 2, 2:59 PM EST | Special Weather Statement | FFC | Wilcox | 31 min |
| Jan 2, 3:04 PM EST | Special Weather Statement | FFC | Toombs | 26 min |
| Jan 2, 3:41 PM EST | Special Weather Statement | FFC | Crisp, Pulaski | 34 min |
| Jan 2, 3:55 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
| Jan 2, 3:55 PM EST | Winter Storm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more | 17 hr |
| Jan 2, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 26 min |
| Jan 2, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 34 min |
| Jan 2, 4:45 PM EST | Special Weather Statement | FFC | Crisp, Wilcox | 30 min |
| Jan 2, 5:05 PM EST | Special Weather Statement | FFC | Dodge, Laurens | 40 min |
| Jan 2, 5:23 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 16 min |
| Jan 2, 5:41 PM EST | Special Weather Statement | FFC | Telfair | 34 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.